Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online
Ask a Urologist   »  

Fell from stairs and injured entire back, arms and legs. Mid back hurts constantly and stomach is extended out. What could it be?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
I fell down a flight of stairs 3 weeks ago. I injured my entire back, arms, legs, etc. My mid back hurts constantly and my stomach is extended out. It's somewhat hard to breath. could I have kidney injury?
Posted Thu, 29 Aug 2013 in Urinary and Bladder Problems
Answered by Dr. Kerry Pottinger 23 minutes later
Thank you for using Healthcare Magic.
I appears you took a significant impact with the fall.
It is possible that you suffered severe bruising to your spine and this is still causing pain. The muscles around the lower back and spine may be in spasm which can produce a constant sharp pain and affect the shape of your back while you are in pain.
Your kidneys could have taken some of the impact. However I think this is less likely. Signs of a kidney injury would be blood in your urine.
I my opinion your pains reflect a back injury with muscle spasms.
I hope this has been of help. I you have any further questions, please do not hesitate to contact me.
Dr K A Pottinger
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor